MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCREW, BIOSURE REGENESORB, 10MM X 35MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. SCREW, BIOSURE REGENESORB, 10MM X 35MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 72204410
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/06/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw broke inside while putting in the tunnel.No patient injury was reported.It is unknown if there was a back up or if there was a delay.
 
Additional Manufacturer Narrative
Due to no product return the complaint could not be ultimately confirmed.Definitive conclusions, accurate investigation and evaluation are not possible without product to evaluate.

Brand Name
SCREW, BIOSURE REGENESORB, 10MM X 35MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7739197
Report Number1219602-2018-00979
Device Sequence Number16495152
Product Code MAI
UDI-Device Identifier00885554036862
UDI-Public(01)00885554036862(17)201031(10)50694099
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K142948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model Number72204410
Device Catalogue Number72204410
Device Lot Number50694099
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2018
Supplement Date Received by Manufacturer09/11/2018
Initial Report FDA Received Date08/01/2018
Supplement Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1